Finite strain in Elastic problems. II

Shepherd, W. M. ; Seth, B. R. (1936) Finite strain in Elastic problems. II roceedings of the Royal Society of London Series A: Mathematical, Physical & Engineering Sciences, 156 (887). pp. 171-192. ISSN 0962-8444

PDF - Publisher Version

Official URL:

Related URL:


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Royal Society Publishing.
ID Code:70944
Deposited On:22 Nov 2011 13:02
Last Modified:18 May 2016 16:51

Repository Staff Only: item control page